# SDR SWAA2022070523664

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 5,875 hours, 2,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Condition: Cracked
- Location: Fu Selage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE AT STR 17AL BS 367 TO BS 380 IS CRACKED / [01] UPDATED MEASUREMENT TABLE;[02] REMOVED SPLICE ANGLE PER SRM 51-40-02. SPLICE ANGLE CRACK WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[03] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTIONS 1-2 (OUT OF LIMITS);[04] RECEIVED NEW SPLICE ANGLE FROM OSS ON SWA P.O. # 873455/1 AND CUSTOMER R.O. NO 873455-SWA;[05] VERIFIED CORRECTIVE ACTION 4.;[06] LOCATED; DRILLED; TRIMMED AND DEBURRED NEW SPLICE ANGLE @ STR17AL BS363-BS380 IAW SRM 51-40-05 AND DWG 140A9101.;[07] VERIFIED CORRECTIVE ACTION 6. OK TO TREAT AND PRIME.;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMERED NEW SPLICE ANGLE STR 17AL BS363-BS380 IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804. OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL SPLICE ANGLE;[10] INSTALLED REPAIR ANGLE PER DRAWING 140A9101 AND SRM 51-40-20;[11] VERIFIED CORRECTIVE ACTION 10 INSTALLATION;[12] TASK COMPLETE
